# SDR RMM2001F00001

- Difficulty date: October 23, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N26411
- Make and model: Amrgen AA5A
- Aircraft serial: AA5A0571
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105009
- Condition: Separated
- Location: Engine
- Part time: 1,700 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR REPORTED ENGINE WOULD NOT RUN WELL AT LOW SPEEDS.  FOUND CARBURETOR BODY TO BOWL LOOSE.  LOCK TABS ARE WERE IN LOCKED POSITIONS.  THIS IS THE SECOND OCCURRENCE ON THIS AIRCRAFT IN APPROXIMATELY 200 HRS OF FLYING.  THE BOWL THREADS APPEARED TO BE EXCESSIVELY WORN.  A SERVICEABLE BOWL WAS INSTALLED.  EXACT CAUSE COULD NOT BE DETERMINED.  GASKET SHRINKAGE IS SUSPECTED SERIAL NUMBER WAS NOT RECORDED.
